On Estimating of a Fourth-Order Differential Equations
Mathematica balkanica, Tome 15 (2001) no. 3-4, p. 239 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_2001_15_3-4_a5,
     author = {M. Racheva},
     title = {On {Estimating} of a {Fourth-Order} {Differential} {Equations}},
     journal = {Mathematica balkanica},
     pages = {239},
     year = {2001},
     volume = {15},
     number = {3-4},
     url = {http://geodesic.mathdoc.fr/item/MABA_2001_15_3-4_a5/}
}
TY  - JOUR
AU  - M. Racheva
TI  - On Estimating of a Fourth-Order Differential Equations
JO  - Mathematica balkanica
PY  - 2001
SP  - 239
VL  - 15
IS  - 3-4
UR  - http://geodesic.mathdoc.fr/item/MABA_2001_15_3-4_a5/
ID  - MABA_2001_15_3-4_a5
ER  - 
%0 Journal Article
%A M. Racheva
%T On Estimating of a Fourth-Order Differential Equations
%J Mathematica balkanica
%D 2001
%P 239
%V 15
%N 3-4
%U http://geodesic.mathdoc.fr/item/MABA_2001_15_3-4_a5/
%F MABA_2001_15_3-4_a5
M. Racheva. On Estimating of a Fourth-Order Differential Equations. Mathematica balkanica, Tome 15 (2001) no. 3-4, p. 239. http://geodesic.mathdoc.fr/item/MABA_2001_15_3-4_a5/